# SDR R61A2019101851111

- Difficulty date: October 15, 2019
- Submitted: October 19, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067660431
- Condition: Corroded
- Location: Frames 23-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH INBD (FLOOR) SEAT TRACK FR 23 THRU 34/43 (P/N:170-67660-431) HAS SPOTS OF CORROSION. REMOVED AND REPLACED RH INBD (FLOOR)
SEAT TRACK BETWEEN FR 23 THRU 34/43 REF: SRM 51-40-08, 51-23-06, CPM 51-25-00. A/C REMAINS IN CHECK
